MAUDE Adverse Event Report: Medacta International SA Shoulder System; Short humeral diaphysis - Cementless - 14

Medacta International SA Shoulder System; Short humeral diaphysis - Cementless - 14
Model Number 04.01.0187
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 month from the primary, the patient came in presenting pain due to a fractured humerus and the cause is unknown.The surgeon revised the reverse metaphysis from +0mm/0° to +9mm/0°, revised the rev.Constrained e-cross liner d 39/+6 to a reverse hc liner d 39/+3mm, and revised the short humeral diaphysis - cementless - 14 to a long humeral diaphysis - l200 - 13.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 31 august 2026 reverse shoulder system 04.01.0187 short humeral diaphysis - cementless - 14 (k180089) 2004311a: (b)(4) items manufactured and released on 22-sep-2025.Expiration date: 02-sep-2030.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Root cause: bone fracture is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.

Brand Name
Shoulder System
Common Device Name
Short humeral diaphysis - Cementless - 14
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50692288
Report Number3005180920-2026-00964
Device Sequence Number18563195
Product Code PHX
UDI-Device Identifier07630040715959
UDI-Public07630040715959
Combination Product (Y/N)N
PMA/510(K) Number
K180089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0187
Device Lot Number2004311A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown